# SDR UIEA01055

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 65B9405310
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF NR 3 PYLON ACCESS PLATE CUTOUT (473AR) NAC STATION 290 WL 145, THE CONTACT AREA OF THE INNER SKIN TO LATCHES WAS FOUND WORN (THREE PLACES).  AREAS TRIMMED OUT.  HFEC INSPECTED AREAS FOR CRACKS, NONE FOUND.  FABRICATED AND INSTALLED CRES-STEEL WEAR PLATES IN THE AREAS OF THE LATCH TO SKIN CONTACT SURFACES PER BOEING TELEX.  AREA TO BE VISUALLY REINSPECTED AT SUBSEQUENCE C-CHECKS NOT TO EXCEED 18 MONTHS.  (M)
